Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 122, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 1:27 AM CDT for Custer County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2008, 1:27 AM CDT (06:27 UTC)
- Expired
- Jun 5, 2008, 2:05 AM CDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Custer County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 050627
SVRLBF
NEC041-050715-
/O.NEW.KLBF.SV.W.0122.080605T0627Z-080605T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 215 AM CDT
* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...OR 21 MILES SOUTHEAST
OF BROKEN BOW...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MASON CITY BY 135 AM CDT...
ANSLEY BY 140 AM CDT...
8 MILES SOUTHEAST OF WESTERVILLE BY 145 AM CDT...
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 155 AM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
4142 9920 4141 9919
TIME...MOT...LOC 0627Z 215DEG 43KT 4115 9943
$$
BUTTLER2 follow-up statements
000
WWUS53 KLBF 050648
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 AM CDT THU JUN 5 2008
NEC041-050715-
/O.CON.KLBF.SV.W.0122.000000T0000Z-080605T0715Z/
CUSTER NE-
148 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN CUSTER COUNTY...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIGHWAY 92 MILE MARKER 300...OR 20 MILES SOUTHEAST OF
BROKEN BOW...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN CUSTER COUNTY AT 200 AM CDT
LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
4142 9920 4141 9919
TIME...MOT...LOC 0648Z 217DEG 39KT 4131 9927
$$
BUTTLER000
WWUS53 KLBF 050705
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 AM CDT THU JUN 5 2008
NEC041-050714-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-080605T0715Z/
CUSTER NE-
204 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY IS
CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD EXITED CUSTER COUNTY
AND NO LONGER POSED A SEVERE WEATHER THREAT.
A STRONG THUNDERSTORM IS ENTERING SOUTHEASTERN CUSTER COUNTY FROM
DAWSON COUNTY AND WILL BE MONITORED CLOSELY. IF THE STORM SHOWS
SIGNS OF INTENSIFYING FURTHER...A NEW SEVERE THUNDERSTORM WARNING WILL
BE ISSUED FOR SOUTHEASTERN CUSTER COUNTY.
LAT...LON 4107 9922 4107 9968 4154 9938 4147 9920
4142 9920 4141 9919
TIME...MOT...LOC 0704Z 217DEG 39KT 4145 9913
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:00 PM CDT, 10 hours 27 minutes earlier.
Area forecast discussion, Jun 4, 3:00 PM CDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT WED JUN 4 2008 .DISCUSSION... TONIGHT THROUGH THURSDAY MORNING... THE ATM IS GETTING READY TO BLOW APART AS MOISTURE IS BEING DRAWN WESTWARD AND DEEP CYCLOGENESIS COMMENCES. THE FIRST OF TWO OR MORE DISTURBANCES IS EMERGING FROM THE COLO FRONT RANGE. THE RUC40 DEEPENS LOW PRESSURE OVER SERN COLO TO 985 MB THIS EVENING AND LIFTS IT NORTH TOWARD THE NEBRASKA BORDER BY 03Z ENHANCING MOISTURE INFLOW ACROSS THE HIGH PLAINS. ALL OF THE INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AND SEVERE WEATHER WITH POWERFUL DYNAMICS SWEEPING EAST THROUGH THE 4 CORNERS REGION TONIGHT. THE MODEL CONSENSUS SUGGESTED AREAS NORTH AND WEST WOULD RECEIVE 2 TO 4 INCHES OF RAIN TONIGHT THROUGH THURSDAY AFTERNOON. 1 TO 2 INCHES COULD FALL SOUTH AND EAST. THE STATIONARY FRONT DRAPED FROM KIML TO KLXN IS EXPECTED TO PROVIDE EXCELLENT FOCUS FOR HEAVY RAIN MOSTLY NORTH OF THIS BOUNDARY. A FEW COUNTIES WERE ADDED SOUTH OF THE FRONT WHERE SCATTERED DEEP CONVECTION IS EXPECTED THIS AFTN AND THIS EVENING AND THESE ARE NATURALLY FLOOD PRONE AREAS. NORTHWESTWRN ZONES WERE EXCLUDED FROM THE FLASH FLOOD WATCH AS FLOOD GUIDANCE IS QUITE HIGH.THUS WIDESPREAD RAIN AND LOCALLY INTENSE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING AND CONTINUE THROUGH THURSDAY MORNING. MOST OF THE FCST AREA COULD EXPERIENCE SEVERE WEATHER TONIGHT WITH THE TORNADO THREAT GENERALLY ALONG AND SOUTH OF INTERSTATE 80 INCLUDING CUSTER COUNTY AND THE TIER OF COUNTIES TO THE NORTH. THURSDAY AFTERNOON AND EVENING...AS INDICATED BY THE ECMWF YESTERDAY AND TODAY...THE MODELS ARE TRENDING SLIGHTLY FARTHER WEST WITH TRACK OF THE SFC LOW. SOME AREAS ALONG AND EAST OF HIGHWAY 83 ARE NOW EXPECTED TO BE IN THE WARM SECTOR SOME TIME THURSDAY AFTN. CONDITIONS WILL BE RIPE FOR ISOLATED TORNADOES ALONG THE WARM FRONT AS IT APPEARS THE TRIPLE POINT OF THE SFC LOW WILL LIFT THROUGH THIS AREA. AREAS TO THE WEST COULD EXPERIENCE ISOLATED HAIL THREAT OR EVEN A TORNADO THREAT IF THE MODELS TREND SLIGHTLY WEST AS THEY HAVE BEEN. RAIN AND THUNDERSTORM ACTIVITY SHOULD BE ON THE DECREASE THURSDAY EVENING THROUGH EARLY FRIDAY MORNING. SKIES SHOULD BE CLEARING THROUGHOUT THE DAY FRIDAY AS THE SYSTEM LIFTS INTO THE UPPER MIDWEST. SATURDAY AND SUNDAY...BOTH THE GFS HAVE COME INTO AGREEMENT BY PUSHING A COLD FRONT THROUGH SATURDAY MORNING WITH GENERALLY COOL OR SEASONABLE TEMPERATURES. HPC SUGGEST SLIGHT CHANCE POPS SATURDAY NIGHT AND SUNDAY. THE NAM12/GFS BLEND FOR SATURDAY WAS DRY. MONDAY...TUESDAY AND WEDNESDAY...THE GFS AND ECMWF ARE OUT OF PHASE. THE GFS WARMS UP AND ECMWF COOLS DOWN. HPC SUGGESTED THE WARMER GFS WITH HIGHS IN THE 80S TO NEAR 90. AN ATTEMPT WAS MADE TO TEMPER THESE FCST HIGHS TOWARD THE ECMWF BUT TO NO AVAIL. LATER FCSTS MAY HAVE TO LOWER THESE TEMPS SUBSTANTIALLY. THE FCST IS GENERALLY DRY BUT ECMWF DRAGS A COLD FRONT SLOWLY SOUTH THROUGH NEB AND KANSAS PRODUCING ROUND AFTER ROUND OF THUNDERSTORMS. && .AVIATION... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION WEDNESDAY AFTERNOON AND NIGHT AS A POTENT UPR LVL DISTURBANCE EJECTS EAST ACROSS THE PLAINS. LOW PRESSURE DEVELOPING OVER WESTERN KANSAS WILL FAVOR THE DEVELOPMENT OF EAST/SOUTHEAST WINDS DURING THE AFTERNOON. THEN...AS THE SFC LOW MOVES NORTHEAST INTO EASTERN NEBRASKA...WINDS WILL STRENGTHEN SLIGHTLY AND BECOME NORTHEASTERLY BY 06Z. AS STORMS EXIT THE REGION AFTER 12Z THURSDAY...LOW CLOUDS/STRATUS MAY THICKEN...CAUSING CEILINGS AND VSBY TO DROP INTO THE MVFR FLIGHT CATEGORY AT BOTH KLBF AND KVTN TAF SITES. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT THROUGH THURSDAY MORNING ZONES 027-028-038-059-070-071-006-007-009- 010-029. && CDC/JG
Hazardous weather outlook, Jun 4, 3:22 PM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT WED JUN 4 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-052030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 322 PM CDT WED JUN 4 2008 /222 PM MDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SURFACE LOW PRESSURE WILL INTENSIFY ACROSS WESTERN KANSAS AND EASTERN COLORADO TODAY...AHEAD OF A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE ROCKIES. EASTERLY LOW LEVEL WINDS WILL TRANSPORT MOISTURE INTO THIS REGION...LEADING TO A MODERATELY UNSTABLE ENVIRONMENT. AS THE EVENING PROGRESSES...THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM NORTHEAST COLORADO INTO SOUTHERN NEBRASKA...AND THEN SPREAD NORTHEAST INTO PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. THE PRESENCE OF STRONG VERTICAL WIND SHEAR WILL FAVOR THE DEVELOPMENT OF SUPERCELLS PRODUCING LARGE HAIL AND ISOLATED TORNADOES. THE HIGHEST SEVERE WEATHER THREAT THIS EVENING IS EXPECTED TO RESIDE ALONG AND SOUTH OF AN OSHKOSH TO ONEILL LINE. AS THE UPPER LEVEL DISTURBANCE BEGINS TO EMERGE ACROSS THE PLAINS TONIGHT...THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE...PARTICULARLY EAST OF HIGHWAY 83. ALTHOUGH SEVERE WEATHER WILL STILL BE POSSIBLE...THE MAIN CONCERN WILL BE HEAVY RAIN LEADING TO FLASH FLOODING. AT THIS TIME...THE GREATEST THREAT FOR FLASH FLOODING IS OVER PORTIONS OF NORTH CENTRAL NEBRASKA...EAST OF A LINE FROM SPRINGVIEW...TO AMELIA...TO BARTLETT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE LIFTS ACROSS THE CENTRAL PLAINS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA...WITH LARGE HAIL...ISOLATED TORNADOES...AND DAMAGING STRAIGHT LINE WINDS EXPECTED. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF AN OSHKOSH TO ONEILL LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
In the hours before
Local storm report, Jun 4, 10:11 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 6 S MAYWOOD 40.57N 100.62W
06/04/2008 E3.00 INCH FRONTIER NE STORM CHASER
DAMAGE WAS REPORTED TO CAR WINDOWS.
&&
13Local storm report, Jun 4, 10:13 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM HAIL CURTIS 40.63N 100.51W
06/04/2008 E2.75 INCH FRONTIER NE LAW ENFORCEMENT
&&
13Local storm report, Jun 4, 10:28 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL STOCKVILLE 40.53N 100.38W
06/04/2008 E1.75 INCH FRONTIER NE LAW ENFORCEMENT
&&
13Local storm report, Jun 4, 10:41 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 7 S FARNAM 40.60N 100.21W
06/04/2008 E1.75 INCH FRONTIER NE LAW ENFORCEMENT
&&
MASEKLocal storm report, Jun 4, 10:55 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1055 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 4 SSE CHAMPION 40.41N 101.68W
06/04/2008 CHASE NE LAW ENFORCEMENT
TORNADO REPORTED TO HAVE HEAVILY DAMAGED FARMSTEAD BUT NO
INJURIES WERE REPORTED.
&&
13Local storm report, Jun 4, 10:58 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 4 W EUSTIS 40.66N 100.11W
06/04/2008 E1.00 INCH FRONTIER NE PUBLIC
0539 PM HAIL 2 N EUSTIS 40.69N 100.03W
06/04/2008 E0.88 INCH FRONTIER NE PUBLIC
0609 PM FLOOD PAGE 42.40N 98.42W
06/04/2008 HOLT NE LAW ENFORCEMENT
PUBLIC REPORT OF NEARLY 2 INCHES THIS EVENING IN TOWN.
SHERIFF CONFIRMED WITH STANDING WATER THROUGHOUT TOWN.
0613 PM TORNADO 6 S CHAMPION 40.38N 101.71W
06/04/2008 CHASE NE TRAINED SPOTTER
TRAINED SPOTTERS SIGHTED TORNADO PICKING UP DEBRIS.
0619 PM HAIL CHAMPION 40.47N 101.71W
06/04/2008 E1.75 INCH CHASE NE LAW ENFORCEMENT
0620 PM TORNADO 4 SSE CHAMPION 40.41N 101.68W
06/04/2008 CHASE NE LAW ENFORCEMENT
TORNADO REPORTED TO HAVE HEAVILY DAMAGED FARMSTEAD BUT NO
INJURIES WERE REPORTED.
0645 PM HAIL IMPERIAL 40.52N 101.64W
06/04/2008 E1.75 INCH CHASE NE CO-OP OBSERVER
0653 PM TORNADO 1 NE WAUNETA 40.43N 101.36W
06/04/2008 CHASE NE LAW ENFORCEMENT
0742 PM HAIL 4 SSW HAYES CENTER 40.46N 101.05W
06/04/2008 E2.75 INCH HAYES NE PUBLIC
0809 PM HAIL 11 S IMPERIAL 40.36N 101.64W
06/04/2008 E1.75 INCH CHASE NE PUBLIC
0816 PM HAIL 3 S MAYWOOD 40.61N 100.62W
06/04/2008 M1.75 INCH FRONTIER NE STORM CHASER
0821 PM HAIL 6 S MAYWOOD 40.57N 100.62W
06/04/2008 E2.50 INCH FRONTIER NE STORM CHASER
0825 PM FUNNEL CLOUD 4 S MAYWOOD 40.60N 100.62W
06/04/2008 FRONTIER NE TRAINED SPOTTER
0825 PM HAIL 4 S MAYWOOD 40.60N 100.62W
06/04/2008 E0.88 INCH FRONTIER NE TRAINED SPOTTER
0830 PM HAIL CURTIS 40.63N 100.51W
06/04/2008 E1.00 INCH FRONTIER NE LAW ENFORCEMENT
0855 PM HAIL 3 WNW PALISADE 40.37N 101.16W
06/04/2008 E4.25 INCH HAYES NE LAW ENFORCEMENT
0932 PM HAIL 9 S HAYES CENTER 40.38N 101.02W
06/04/2008 E1.00 INCH HAYES NE PUBLIC
0951 PM HAIL 12 E HAYES CENTER 40.51N 100.79W
06/04/2008 E1.75 INCH HAYES NE PUBLIC
0957 PM HAIL 13 S MAYWOOD 40.47N 100.62W
06/04/2008 E2.75 INCH FRONTIER NE LAW ENFORCEMENT
1005 PM HAIL 6 S MAYWOOD 40.57N 100.62W
06/04/2008 E3.00 INCH FRONTIER NE STORM CHASER
DAMAGE WAS REPORTED TO CAR WINDOWS.
1007 PM HAIL CURTIS 40.63N 100.51W
06/04/2008 E2.75 INCH FRONTIER NE LAW ENFORCEMENT
1027 PM HAIL STOCKVILLE 40.53N 100.38W
06/04/2008 E1.75 INCH FRONTIER NE LAW ENFORCEMENT
1035 PM HAIL 7 S FARNAM 40.60N 100.21W
06/04/2008 E1.75 INCH FRONTIER NE LAW ENFORCEMENT
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:31 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:31 PM CDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.